# SDR DLL10980544

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TYP CRACK WAS FOUND AT THE UPPER AFT CORNER OF THE R1 DOOR PASSENGER DOOR.  REPAIRED PER ERA 331475-14.
